MathSciNet Relay Station
MathSciNet bibliographic data
MR691984 (84j:20014) 20C15 (20G05)
Klyachko, A. A. Models for complex representations of groups ${\rm GL}(n,\,q)$. (Russian) Mat. Sb. (N.S.) 120(162) (1983), no. 3, 371–386.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement